Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 51, NWS State College, PA

June 18, 2014Adams County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2014, 11:10 PM EDT for Adams County, York County, Pennsylvania. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 11:10 PM EDT (03:10 UTC)
Expired
Jun 19, 2014, 12:15 AM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 95 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:11 PM EDTTSTM WND DMG1 N Fairfield, PANUMEROUS LARGE BRANCHES DOWN.
Jun 18, 11:15 PM EDTTSTM WND DMGCashtown, PATREES AND WIRES DOWN
Jun 18, 11:20 PM EDTTSTM WND DMGBonneauville, PATREES AND WIRES DOWN
Jun 18, 11:35 PM EDTTSTM WND DMG2 Sw East Berlin, PATREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 9:37 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1758 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS51 KCTP 190310
SVRCTP
PAC001-133-190415-
/O.NEW.KCTP.SV.W.0051.140619T0310Z-140619T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1215 AM EDT

* AT 1110 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR ORRTANNA...AND MOVING EAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HANOVER...WEIGELSTOWN...GETTYSBURG...PARKVILLE...HAMPTON...
  LITTLESTOWN...CARROLL VALLEY...CODORUS...MCSHERRYSTOWN...SPRING
  GROVE...PENNVILLE...BONNEAUVILLE...NEW OXFORD...EAST BERLIN...LAKE
  HERITAGE...CASHTOWN...ORRTANNA...YORK AIRPORT...ABBOTTSTOWN AND
  HUNTERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3978 7746 3986 7746 3988 7744 3998 7683
      3972 7677 3972 7743
TIME...MOT...LOC 0310Z 267DEG 20KT 3979 7731 

$$

LAMBERT
1 follow-up statement
391 
WWUS51 KCTP 190348
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 PM EDT WED JUN 18 2014

PAC001-133-190357-
/O.CAN.KCTP.SV.W.0051.000000T0000Z-140619T0415Z/
YORK PA-ADAMS PA-
1148 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK AND ADAMS
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER THAT MAY HAVE OCCURRED WITH THIS 
STORM...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE STATE COLLEGE PA.

LAT...LON 3978 7746 3986 7746 3988 7744 3998 7683
      3972 7677 3972 7743
TIME...MOT...LOC 0343Z 267DEG 20KT 3980 7704 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:04 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 18, 10:04 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT WED JUN 18 2014

.SYNOPSIS...
CENTRAL PA WILL REMAIN ON THE NORTHERN PERIPHERY OF A SUBTROPICAL
RIDGE CENTERED OVER THE SOUTHEAST STATES. A NEARLY STATIONARY
FRONTAL BOUNDARY STRETCHED ACROSS THE STATE WILL BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS TONIGHT INTO THURSDAY. SLIGHTLY COOLER
AND DRIER AIR IS EXPECTED TO WORK INTO THE AREA THURSDAY AFTERNOON
THROUGH FRIDAY AS THE FRONT SAGS SOUTH OF THE STATE. ENOUGH
MOISTURE WILL RETURN TO THE REGION THIS WEEKEND TO PRODUCE MAINLY
AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED ZFPCTP TEXT TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER
329...WHICH IS IN EFFECT UNTIL 09Z THURSDAY.

SFC QUASI SNTRY FRONT EXTENDING FROM THE WCENT MTNS...EAST-
SOUTHEAST TO THE LOWER SUSQ VALLEY WILL ACT AS THE FOCUS FOR
NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH MUCH OF
THE OVERNIGHT HOURS AS AN INITIAL WARM ADVECTION ARM OF CONVECTION
TEAMS UP WITH AN EXTENSIVE MCS /FOLLOWING QUICKLY IN ITS WAKE/.

TREMENDOUS LIGHTNING DISPLAY /OVER 300 STRIKES DURING THE PAST 15
MINUTES/ ACCOMPANYING THE MINI BOW ECHO RACING ACROSS CLEARFIELD
COUNTY ATTM. REPORTS OF NUMEROUS TREES DOWN INVOF THE CITY OF
DUBOIS OVER THE PAST HOUR WHICH WAS NEAR THE APEX OF THE BOW AND
ITS 55-60 KT INBOUND WINDS ON KCCX RADAR. EXPECT THIS BOW ECHO TO
MAINTAIN FAIRLY STRONG INTENSITY WITH SVR/WIND GUST POTENTIAL OVER
THE NEXT FEW HOURS AS ITS MOVES ALONG AND JUST SOUTH OF THE
AFOREMENTIONED QUASI STNRY BOUNDARY.

MESO LOW TRAINING THIS MCS...AND LINKED TO THE RIGHT ENTRANCE
REGION OF 80-90 KT JET MAX ACROSS SRN ONTARIO...WILL SLIDE ACROSS
LAKE ERIE LATE TONIGHT...AND NWRN PENN THURSDAY MORNING HELPING TO
FOCUS THE GREATEST THREAT FOR EXCESSIVE RAIN ACROSS SEVERAL OF OUR
NW ZONES THROUGH MID MORNING THURSDAY. RECENTLY ISSUED A FLASH
FLOOD WATCH THROUGH 14Z THURSDAY /FOR 4 COUNTIES IN NW PENN/ IN
COLLABORATION WITH WFO PBZ.

ELSEWHERE ACROSS THE CENTRAL AND WESTERN MTNS OF PENN...THE
THREAT EXISTS FOR FEW...TO SEVERAL HOUR PERIOD OF SHOWERS AND
PERHAPS A FEW STG TO SVR TSRA WITH THE PASSAGE OF THE SLOWLY
WEAKENING MCS LATER TONIGHT. LOWEST PROBABILITY FOR CONVECTION
WILL BE ACROSS THE LOWER SUSQ VALLEY AND LIMITED TO VERY LATE
TONIGHT.

IT WILL BE WARM AND MUGGY OVERNIGHT ACROSS THE SOUTHERN HALF OF
THE STATE THANKS TO THICKENING CLOUD COVER FROM THE WEST BY
SHORTLY AFTER DUSK. EARLY MORNING MINS WILL BE IN THE UPPER 60S
TO AROUND 70 IN SPOTS. ACROSS TO THE NORTHERN TIER...MINS WILL
DROP INTO THE MORE COMFORTABLE MID TO UPPER 50S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SHOWERS AND STORMS SHOULD PERSIST THROUGH THE FIRST HALF OF THE
MORNING AS SFC FRONT SAGS SOUTHWARD ACROSS NORTHERN PA. SOME
AREAS...ESPECIALLY THOSE THROUGH SOUTHERN PA...SHOULD HAVE
0.75 TO 1.5"+ PWATS ALLOWING FOR CONTINUED CONVECTION. LLVL DRY
AIR WILL FILTER IN BETWEEN 15 TO 18Z WHICH WILL TAPER OFF ANY
PRECIPITATION ALONG THE NORTH...THOUGH WARM AIR AND AN ADVANCING
SFC LOW COULD ALLOW CONVECTION TO CONTINUE THROUGH TOMORROW
AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A BATTLE BETWEEN UPPER LOW OVER EASTERN QUEBEC AND ATTEMPTS BY
THE UPPER RIDGE OVER THE SRN U.S. TO REBUILD INTO THE EAST WILL
DOMINATE THE LONG TERM PERIOD. MODEL GUIDANCE SUGGESTS THAT THE
UPPER LOW WILL WIN OUT EARLY IN THE PERIOD WITH THE UPPER HIGH
CENTER RETROGRESSING SWWD TOWARD THE ARKLATEX BY FRIDAY NIGHT.

AN AREA OF SFC HIGH PRESSURE WILL KEEP IT A BIT COOLER AND DRIER
ON FRIDAY BEHIND A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH OF
THE STATE BY THE START OF THE LONG TERM PERIOD.

THE UPPER RIDGE IS FORECAST TO BUILD NORTH INTO THE GREAT LAKES
WHILE ONE SIGNIFICANT TROF SWINGS EAST OF THE COAST. THIS WILL
HELP THE AFOREMENTIONED FRONT TO LIFT BACK NORTH AS A WARM FRONT
EARLY IN THE WEEKEND. SEVERAL OTHER SHORTWAVES TRAVELING THROUGH
THE UPPER FLOW AROUND THE QUEBEC LOW ARE FORECAST TO PRODUCE A
SERIES OF SFC WAVES ALONG THE FRONT. THIS LOOKS TO BRING BACK THE
CHANCE OF SHOWERS AND THUNDERSTORMS STARTING EARLY IN THE WEEKEND
AND INTO NEXT WEEK.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDS SHOULD CONTINUE THROUGH THE AFTN WITH THE THREAT FOR
TSTMS INCREASING THIS EVENING AND INTO THE OVERNIGHT HOURS. THE
GLOBAL AND HIRES MODEL DATA TEND TO FAVOR THIS IDEA...SUGGESTING
ANOTHER LATE DAY OR NOCTURNAL/OVERNIGHT TSTM EVENT. LOOK FOR
CONDITIONS TO DETERIORATE AFTER 00Z THROUGH 12Z...ESPECIALLY FOR
THE CENTRAL AND SOUTHERN TAF SITES DUE TO LOW CLOUDS...SCATTERED
SHOWERS AND STORMS. MVFR CIGS AND VSBYS IN TSRA SHOULD ADVANCE
FROM THE WEST TO EAST...WITH PRECIPITATION AND POSSIBLE IFR
CONDITIONS BY MORNING. EXPECT SKIES TO IMPROVE BETWEEN 15 TO 18Z
IN THE NORTH AS DRY AIR MOVES IN.

OUTLOOK...

THU...SCT TSTM IMPACTS LKLY.
FRI...NO SIG WX.
FRI NGT-SUN...SCT TSTM IMPACTS PSBL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ004-005-010-
017.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DEVOIR/CERU
LONG TERM...GARTNER
AVIATION...CERU/STEINBUGL
Hazardous weather outlook, Jun 18, 9:53 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
953 PM EDT WED JUN 18 2014

PAZ011-012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-200200-
CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
953 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-200200-
WARREN-MCKEAN-
953 PM EDT WED JUN 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ006-037-200200-
POTTER-TIOGA-
953 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010-017-200200-
ELK-CLEARFIELD-
953 PM EDT WED JUN 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, Jun 18, 10:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     BURNSIDE                40.81N  78.79W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ON MAPLE STREET

0830 PM     TSTM WND DMG     BURNSIDE                40.81N  78.79W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREES DOWN ON ROUTE 219. ROAD BLOCKED.

0855 PM     TSTM WND DMG     GLEN HOPE               40.80N  78.50W
06/18/2014                   CLEARFIELD         PA   SOCIAL MEDIA

            NUMEROUS TREES DOWN

0855 PM     HAIL             GLEN HOPE               40.80N  78.50W
06/18/2014  M1.00 INCH       CLEARFIELD         PA   SOCIAL MEDIA

0935 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/18/2014                   CLEARFIELD         PA   911 CALL CENTER

            NUMEROUS TREES DOWN DUBOIS

1035 PM     HAIL             1 W BELLEVILLE          40.60N  77.74W
06/18/2014  M1.75 INCH       MIFFLIN            PA   SOCIAL MEDIA

            CARS DAMAGED FROM LARGE HAIL

&&

EVENT NUMBER CTP1400144 CTP1400145 CTP1400146 CTP1400147 CTP1400148
CTP1400149

LA CORTE
Special weather statement, Jun 18, 10:51 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1051 PM EDT WED JUN 18 2014

PAZ036-064-190345-
FRANKLIN PA-ADAMS PA-
1051 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 1051 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARROLL VALLEY...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ORRTANNA AROUND 1100 PM EDT.
  GETTYSBURG AND LAKE HERITAGE AROUND 1120 PM EDT.
  LITTLESTOWN AND BONNEAUVILLE AROUND 1130 PM EDT.
  HANOVER AND MCSHERRYSTOWN AROUND 1140 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TWO TAVERNS...
ABBOTTSTOWN...LIBERTY MOUNTAIN RESORT...FAIRFIELD...HUNTERSTOWN...
QUINCY...GETTYSBURG NATIONAL MILITARY PARK...MCKNIGHTSTOWN...
GETTYSBURG COLLEGE AND PENN STATE MONT ALTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3978 7761 3987 7760 3990 7698 3973 7702
      3972 7703 3972 7757
TIME...MOT...LOC 0251Z 275DEG 24KT 3975 7746

LAMBERT
Special weather statement, Jun 18, 11:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT WED JUN 18 2014

PAZ028-056-057-190400-
JUNIATA PA-DAUPHIN PA-PERRY PA-
1105 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 1105 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MEXICO...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MCALISTERVILLE AROUND 1120 PM EDT.
  NEWPORT AROUND 1140 PM EDT.
  MILLERSBURG AND NEW BUFFALO AROUND 1200 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THOMPSONTOWN...
LIVERPOOL...EAST SALEM...PORT ROYAL...MIFFLIN...ENDERS...
MILLERSTOWN...HALIFAX AND MIFFLINTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4046 7731 4046 7734 4049 7750 4055 7754
      4058 7750 4061 7750 4066 7738 4063 7695
      4061 7692 4062 7686 4062 7683 4038 7686
TIME...MOT...LOC 0305Z 279DEG 23KT 4057 7738

LAMBERT
Local storm report, Jun 18, 11:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1106 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     1 W JOHNSTOWN           40.33N  78.94W
06/18/2014                   CAMBRIA            PA   TRAINED SPOTTER

            SPOTTER REPORTED POWER OUTAGE ON WEST SIDE OF CITY.

&&

EVENT NUMBER CTP1400150

MACH
Local storm report, Jun 18, 11:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1107 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     2 SW GRAMPIAN           40.94N  78.64W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREE PARTIALLY BLOCKING ROADWAY ON MAHAFFEY-GRAMPIAN
            HIGHWAY

&&

EVENT NUMBER CTP1400151

RXR
Local storm report, Jun 18, 11:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     5 N PHILIPSBURG         40.97N  78.21W
06/18/2014                   CLEARFIELD         PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN BLOCKING OLD TURNPIKE ROAD

&&

EVENT NUMBER CTP1400152

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:05 PM EDTSpecial Weather StatementCTPClearfield55 min
Jun 18, 8:16 PM EDTSevere Thunderstorm WarningCTPClearfield59 min
Jun 18, 8:40 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk50 min
Jun 18, 8:47 PM EDTSevere Thunderstorm WarningCTPWarren73 min
Jun 18, 9:03 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Huntingdon57 min
Jun 18, 9:22 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Elk53 min
Jun 18, 9:58 PM EDTSpecial Weather StatementCTPMifflin32 min
Jun 18, 10:08 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin52 min
Jun 18, 10:18 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 3 more57 min
Jun 18, 10:51 PM EDTSpecial Weather StatementCTPAdams54 min
Jun 18, 10:56 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset64 min
Jun 18, 11:05 PM EDTSpecial Weather StatementCTPJuniata55 min
Jun 18, 11:14 PM EDTSpecial Weather StatementCTPMifflin, Montour, Snyder, Union46 min
Jun 18, 11:53 PM EDTSpecial Weather StatementCTPDauphin37 min
Jun 18, 11:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Snyder, Union61 min
Jun 19, 12:32 AM EDTSpecial Weather StatementCTPSchuylkill43 min
Jun 19, 12:39 AM EDTSpecial Weather StatementCTPLancaster51 min
Jun 19, 12:51 AM EDTSpecial Weather StatementCTPColumbia39 min
Jun 19, 1:18 AM EDTSpecial Weather StatementCTPLebanon42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.